Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

History of AVM surgery and stroke. Have headache, epilepsy. Taking Keppra. Worried

I had avm surgery in may 2011 followed by a stroke . I lost the use of my right side but slowing get it back. I have massive headaches and suffer from epilepsy . I m on Keppra 750mg twice a day for my epilepsy which is working last siezure back in August 2012. My right side is weak and have problems with my shoulder i have physio etc but the headaches get me down alot. Learning to read a write again is hard but i m getting there. I wad right handed before all this happened, but keeping positive is the key. I m 41 years old male married with two children. Today some dark red ear wax fell out of my ear on the side i had my surgery a little worried. Thanks. Mr Darren Hall, Plymouth Devon.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is good to note that you are recovering well from your paralysis. As you have mentioned, regular exercises and positive attitude are the keys to faster recovery.

Good seizure control with Keppra is also encouraging. You should continue it.

Regarding wax from the ear is not something to worry about, as it is a local issue in your ear, and is not connected to the AVM surgery.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 10 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor